# SDR SWAA2023061245765

- Difficulty date: May 4, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION...L/H AFT CARGO COMPARTMENT BILGE @ STA 727 - STA 747 STR25L WL 156.4 Z CHANNEL HAS CORROSION. (18-030)<[01] INSTALLED NEW ZEE CHANNEL ON AFT CARGO FROM STA. 727 TO STA. 847; PER REF SRM 51-40-02-0G-0 AND DRAWING # 146A7500;[02] REMOVED CORROSION AT L/H AFT CARGO COMPARTMENT BILGE STA 727-747 STR 25L WL 156.4 Z CHANNEL PER REF SRM 51-10-02-0G-0 FOUND ZCHANNEL OUT OF LIMITS PER REF SRM 53-00-53-1A-2 REMOVED AND REPLACED Z CHANNEL PER REF SRM51-40-02-0G-0 AND DRAWING 146A7500;[03] VERIFIED AND INSPECTED CORROSION REMOVED AT L/H AFT CARGO COMPARTMENT BILGE @ STA 727 - STA 747 STR25L WL 156.4 Z CHANNEL
